Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i5.50
pages 48-56

Approximation of Discontinuous Function of Two Variables by Approximating Discontinuous Bilinear Spline Using the Least Squares Method (Rectangular Elements)

Oleg N. Lytvyn
Ukrainian Engineering and Pedagogical Academy, Kharkov
Yu.I. Pershina
Ukrainian Engineering and Pedagogical Academy, Kharkov

SINOPSIS

We constructed discontinuous bilinear approximating spline, which coefficients are determined by the least squares method, for approximation of discontinuous function of two variables with definition domain, which can be partitioned into rectangular elements. The constructed discontinuous splines include, in particular, classical continuous splines of the first degree.

REFERENCIAS

  1. Korneichuk N.P. , Splines in approximation theory [in Russian].

  2. Varga R. , Functional analysis and approximation theory in numerical analysis [Russian translation].

  3. Zavyalov Yu.S., Kvasov B.I., Miroshnichenko V.L. , Methods of spline-functions, [in Russian].

  4. Vasilenko V.A. , Spline-functions: theory, algorithms, software [in Russian].

  5. Ciarlet Ph. , The finite element method for elliptic problems [Russian translation].

  6. Popov B.A. , Uniform approximation by splines [in Russin].

  7. Lytvyn O.N., Pershina Yu.I. , Approximation of discontinuous function by means of discontinuous splines.

  8. Pershina Yu.I. , Approximation of discontinuous functions of two variables by discontinuous splines on rectangular mesh.


Articles with similar content:

On Approximation of Smooth Functions by L-Splines at a Point
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Zhanna V. Khudaya
A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Dmitriy A. Verlan , Lyubov M. Chabak , Vladimir V. Semenov
On Sufficient Solvability Conditions for One Class of Optimization Problems
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vladimir E. Kapustyan, Olga P. Kogut
TRUNCATED HIERARCHICAL PRECONDITIONING FOR THE STOCHASTIC GALERKIN FEM
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 4
Bedrich Sousedik, Roger Ghanem
Optimal Control of Heat Transfer Process
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Miroslav M. Kopets